# SDR SWAA2021030150985

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 43,247 hours, 25,968 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Wheel
- Condition: Cracked
- Location: Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT DECK; PANEL BELOW L/H STAB TRIM WHEEL IS CRACKED / REMOVED AND REPLACED PER AMM 25-11-21.
